# SDR XN0A1304

- Difficulty date: February 22, 2006
- Submitted: March 10, 2006
- Operation: Air carrier
- Aircraft: N371PC
- Make and model: Airbus A300 B4-203
- Aircraft serial: 157
- Aircraft time: 45,807 hours, 34,702 cycles
- System (JASC): 3620 · Pneumatic Indicating System
- Part: Manifold
- Condition: Faulty
- Location: Nr 1 Engine
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

NR 1 ENG AND APU MANIFOLD FAULT, ACCOMPLISHED QRH.  REMOVED AND REPLACED DUCT ASSY, LT INBD, IAW A300 AMM CHAPTER 36-11-00.  GROUND OPERATIONAL CHECKS GOOD.
